# SDR ZZDA2010011

- Difficulty date: January 10, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGERON FINGER WEB, STA 200, LONG L15L, CRACKED.  ACCOMPLISHED LONGERON FINGER WEB DOUBLER AND FILLER REPAIR PER B717 SRM 51-70-10 FIG 201 REPAIR 1.  SEE NR 5180.
